# SDR CALA2016101700771

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 106,417 hours, 16,526 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Strap
- Part number: 140T012042
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM AT BS 786, PANEL LAND HAS FIVE NUTPLATES WITH CORROSION.  CORROSION FOUND TO BE ON REPAIR STRAP, NO ALLOWABLE DAMAGE LIMITS AVAILABLE FOR REPAIR STRAP.  REMOVED AND REPLACED PANEL LAND IAW SRM 51-40-02 PAR 4 FIG 8 & 3, PAR 7A FIG 12.
